# SDR DL757001996

- Difficulty date: October 12, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 27,949 hours, 13,804 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162005002
- Part serial: 558
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF A/C FELT VERY NOSE HEAVY REQUIRING EXCESSIVE AND UNUSUAL STICK FORCE TO ROTATE TRIM CORRECTLY SET AT 3.6 25.9 PERCENT MAC WEIGHT 187.4.  DIVERT TO DFW.  REPLACED ELEVATOR FEEL COMPUTER.  CHECKS GOOD PER M/M 27-31-19-4.
